Some Fixed Point Theorems on Intuitionistic Fuzzy Metric Spaces with Implicit Relation
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Research Paper | Mathematics | India | Volume 3 Issue 11, November 2014

Some Fixed Point Theorems on Intuitionistic Fuzzy Metric Spaces with Implicit Relation

Ram Milan Singh, A. D. Singh, R. S. Chandel

In this paper, we give some fixed point theorems on intuitionistic fuzzy metric spaces with an implicit relation.

Keywords: Triangular norm, triangular co-norm, intuitionistic fuzzy metric space, fuzzy metric space, fixed point

Edition: Volume 3 Issue 11, November 2014

Pages: 1399 - 1404

Share this Article

How to Cite this Article?

Ram Milan Singh, A. D. Singh, R. S. Chandel, "Some Fixed Point Theorems on Intuitionistic Fuzzy Metric Spaces with Implicit Relation", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=OCT14524, Volume 3 Issue 11, November 2014, 1399 - 1404

89 PDF Views | 63 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'Triangular norm'

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 1399 - 1404

Some Fixed Point Theorems on Intuitionistic Fuzzy Metric Spaces with Implicit Relation

Ram Milan Singh, A. D. Singh, R. S. Chandel

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 1395 - 1398

Coincidence and Common Fixed Point Theorems for Nonlinear Contractive in Intuitionistic Fuzzy Metric Space

A. D. Singh, Ram Milan Singh, R. S. Chandel

Share this Article

Similar Articles with Keyword 'triangular co-norm'

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 1399 - 1404

Some Fixed Point Theorems on Intuitionistic Fuzzy Metric Spaces with Implicit Relation

Ram Milan Singh, A. D. Singh, R. S. Chandel

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 1395 - 1398

Coincidence and Common Fixed Point Theorems for Nonlinear Contractive in Intuitionistic Fuzzy Metric Space

A. D. Singh, Ram Milan Singh, R. S. Chandel

Share this Article

Similar Articles with Keyword 'intuitionistic fuzzy metric space'

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 1399 - 1404

Some Fixed Point Theorems on Intuitionistic Fuzzy Metric Spaces with Implicit Relation

Ram Milan Singh, A. D. Singh, R. S. Chandel

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 1395 - 1398

Coincidence and Common Fixed Point Theorems for Nonlinear Contractive in Intuitionistic Fuzzy Metric Space

A. D. Singh, Ram Milan Singh, R. S. Chandel

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 5, May 2016

Pages: 165 - 168

Common Fixed Point Theorem in Intuitionistic Fuzzy Metric Space Satisfying Integral Type Inequality

Preeti Malviya, Vandna Gupta, V.H. Badshah

Share this Article

Similar Articles with Keyword 'fuzzy metric space'

Research Paper, Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 2215 - 2217

Fixed Point Theorem for Compatible Mapping in Fuzzy Metric Space

Raghu Nandan Patel, Manoj Kumar Tiwari

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 2284 - 2286

Common Fixed Point Theorems in Fuzzy Metric Spaces

Raghu Nandan Patel, Manoj Kumar Tiwari

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 1399 - 1404

Some Fixed Point Theorems on Intuitionistic Fuzzy Metric Spaces with Implicit Relation

Ram Milan Singh, A. D. Singh, R. S. Chandel

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 1395 - 1398

Coincidence and Common Fixed Point Theorems for Nonlinear Contractive in Intuitionistic Fuzzy Metric Space

A. D. Singh, Ram Milan Singh, R. S. Chandel

Share this Article

Research Paper, Mathematics, India, Volume 6 Issue 3, March 2017

Pages: 1841 - 1845

The Concept of Fuzziness in Mathematics: A Brief Overview

Vagisha Sharma

Share this Article

Similar Articles with Keyword 'fixed point'

Research Paper, Mathematics, Iraq, Volume 6 Issue 7, July 2017

Pages: 1083 - 1085

Fixed Point Theorems for Fuzzy Mappings on Closed Subset of Hilbert Spaces for Rational Expression

Buthainah A. A. Ahmed, Manar Falih Dheyab

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 2215 - 2217

Fixed Point Theorem for Compatible Mapping in Fuzzy Metric Space

Raghu Nandan Patel, Manoj Kumar Tiwari

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 9, September 2015

Pages: 1425 - 1428

Coincidence and Fixed Point Theorem in 2-Metric Spaces

Raghu Nandan Patel, Damyanti Patel

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 2284 - 2286

Common Fixed Point Theorems in Fuzzy Metric Spaces

Raghu Nandan Patel, Manoj Kumar Tiwari

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 1399 - 1404

Some Fixed Point Theorems on Intuitionistic Fuzzy Metric Spaces with Implicit Relation

Ram Milan Singh, A. D. Singh, R. S. Chandel

Share this Article
Top